# SDR WRLA97111

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: S491380BS22200
- Condition: Out Of Adj
- Location: Nr 4/5 Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT FOR TAKEOFF, FLIGHT CREW NOTED THE RIGHT OUTBOARD SPOILER DID N OT ACHIEVE FULL DEFLECTION DURING FLIGHT CONTROL CHECKS.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE ACITON.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE CABLE TENSION LOW ON CABLE RUN NR 15 FOR SPOILERS NR 4 AND 5.  ADJUSTED CABLE TENSION PER MM 27-60-00.  GROUND CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
